Exponential convergence of Langevin distributions and their discrete approximations

Roberts, Gareth O., Tweedie, Richard L. . Bernoulli 1996. 2 :341-363

Locate this article in:

Bibtex

@article{CIS-131306,
  Author = {Roberts, Gareth O. and Tweedie, Richard L.},
  Title = {Exponential convergence of Langevin distributions and their discrete approximations},
  Journal = {Bernoulli},
  Volume = {2},
  Year = {1996},
  Pages = {341--363},
  Keywords = {Diffusion, Metropolis algorithm, Markov chain Monte Carlo}
}

Similar articles